# SDR CALA2024122603160

- Difficulty date: December 9, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 73,916 hours, 32,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311282600101
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV DOOR WON''T OPEN OR CLOSE AT FWD CAB LT LAV A FOUND LAV DOOR BINDING AT LOWER AFT SIDE ON FLOOR WHEN SOMEONE IS SITTING IN FA JUMPSEAT AND AFT WALL APPEARS TO HAVE A SEPERATION BUT UNABLE TO CONFIRM DUE TO WALLPAPER. UPLOADED PICTURE OF AREA. LOCKED FOR MAINTENANCE FERRY TO GSO. MAINTENANCE FERRY COMPLETED TO GSO. P/N: A2254-01202-724 & 4EA NEW FLOOR PANELS PN''S E536714701200,1 5F7049-245, 15F7049-269, & 15F7049-122 INSTALLED ON HAECO GSO NR 9282009. AFTER ACCOMPLISHMENT OF REPAIRS DOOR OPERATES NORMALLY FINAL BY OFF PERFORMED BY HAECO QC401. REMOVED & REPLACED FLOOR TRACK AT Y503.2, FR2 TO FR16, PER A319 SRM 51-42-11 & AIRBUS DWG D53112825 REV D & DWG D53112758 REV E. REMOVED AND REPLACED FLOOR TRACK AT Y1292 FR12 TO FR24 PER A319 SRM 51-42-11 & AIRBUS DWG D53112812 REV E. NEW LAV A FLOOR PAN REMOVED AND REPLACED FLOOR TRACK AT Y503.2 FR12 TO FR16, PER A31 LOOR PAN P/N A2254-01202-724 & 4EA FLOOR PANELS PNS E5367147801 9 SRM 51-4211 AND AIRBUS DWG D53112828 REV D AND DWG D53112758, 200, 15F7049-245, 15F7049-269, 15F7049-122 INSTALLED HAECO NR 92 REV E. REMOVED AND REPLACED FLOOR TRACK AT Y1292, FR12 TO FR24 P 82009. AFTER ACCOMPLISHMENT OF REPAIRS LAV A DOOR OPERATES NORMA ER A319SRM 51-42-11 AND AIRBUS DWG D53112812, REV E. NEW LAV A F LLY.
